Skip to main content
Log in

Approximate optimality conditions and approximate duality theorems for nonlinear semi-infinite programming problems with uncertainty data

  • Published:
SeMA Journal Aims and scope Submit manuscript

Abstract

In this paper, we establish optimality conditions and duality theorems for a robust \(\varepsilon \)-quasi solution of a nonsmooth semi-infinite programming problem with data uncertainty in both the objective and constraints. Next, we provide an application to nonsmooth fractional semi-infinite optimization problem with data uncertainty in constraints. Finally, some examples are given to illustrate the obtained results.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Ben-Tal, A., Ghaoui, L.E., Nemirovski, A.: Robust Optimization. Princeton Series in Applied Mathematics. Princeton University Press, Princeton (2009)

    MATH  Google Scholar 

  2. Bertsimas, D., Brown, D., Caramanis, C.: Theory and applications of robust optimization. SIAM Rev. 53, 464–501 (2011)

    Article  MathSciNet  MATH  Google Scholar 

  3. Chen, J.W., Köbis, E., Yao, J.C.: Optimality conditions and duality for robust nonsmooth multiobjective optimization problems with constraints. J. Optim. Theory Appl. 181, 411–436 (2019)

    Article  MathSciNet  MATH  Google Scholar 

  4. Chuong, T.D.: Optimality and duality for robust multiobjective optimization problems. Nonlinear Anal. 134, 127–143 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  5. Chuong, T.D.: Nondifferentiable fractional semi-infinite multiobjective optimization problems. Oper. Res. Lett. 44, 260–266 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  6. Chuong, T.D.: Robust optimality and duality in multiobjective optimization problems under data uncertainty. SIAM J. Optim. 30, 1501–1526 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  7. Chuong, T.D., Kim, D.S.: Nonsmooth semi-infinite multiobjective optimization problems. J. Optim. Theory Appl. 160, 748–762 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  8. Chuong, T.D., Kim, D.S.: Approximate solutions of multiobjective optimization problems. Positivity 20, 187–207 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  9. Chuong, T.D., Yao, J.-C.: Isolated and proper efficiencies in semi-infinite vector optimization problems. J. Optim. Theory Appl. 162, 447–462 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  10. Clarke, F.H.: Optimization and Nonsmooth Analysis. Wiley-Interscience, New York (1983)

    MATH  Google Scholar 

  11. Correa, R., López, M.A., Pérez-Aros, P.: Necessary and sufficient optimality conditions in DC semi-infinite programming. SIAM J. Optim. 31, 837–865 (2021)

    Article  MathSciNet  MATH  Google Scholar 

  12. Fakhar, M., Mahyarinia, M.R., Zafarani, J.: On nonsmooth robust multiobjective optimization under generalized convexity with applications to portfolio optimization. Eur. J. Oper. Res. 265, 39–48 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  13. Fakhara, M., Mahyarinia, M.R., Zafarani, J.: On approximate solutions for nonsmooth robust multiobjective optimization problems. Optimization 68, 1653–1683 (2019)

    Article  MathSciNet  MATH  Google Scholar 

  14. Goberna, M.A., Kanzi, N.: Optimality conditions in convex multiobjective SIP. Math. Program. Ser. A 164, 167–191 (2017)

    Article  MathSciNet  MATH  Google Scholar 

  15. Goberna, M.A., López, M.A.: Linear Semi-Infinite Optimization. Wiley, Chichester (1998)

    MATH  Google Scholar 

  16. Goberna, M.A., López, M.A.: Recent contributions to linear semi-infinite optimization: an update. Ann. Oper. Res. 271, 237–278 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  17. Goberna, M.A., Jeyakumar, V., Li, G., López, M.: Robust linear semi-infinite programming duality. Math. Program. Ser. B 139, 185–203 (2013)

    Article  MathSciNet  MATH  Google Scholar 

  18. Hong, Z., Bae, K.D., Kim, D.S.: Minimax programming as a tool for studying robust multi-objective optimization problems. Ann. Oper. Res. (2021). https://doi.org/10.1007/s10479-021-04179-w

  19. Jiao, L.G., Lee, J.H.: Approximate optimality and approximate duality for quasi approximate solutions in robust convex semidefinite programs. J. Optim. Theory Appl. 176, 74–93 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  20. Jiao, L.G., Lee, J.H.: Finding efficient solutions in robust multiple objective optimization with SOS-convex polynomial data. Ann. Oper. Res. (2019). https://doi.org/10.1007/s10479-019-03216-z

  21. Jiao, L.G., Dinh, B.V., Kim, D.S., Yoon, M.: Mixed type duality for a class of multiple objective optimization problems with an infinite number of constraints. J. Nonlinear Convex Anal. 21, 49–61 (2020)

    MathSciNet  MATH  Google Scholar 

  22. Jiao, L.G., Kim, D.S., Zhou, Y.Y.: Quasi \(\varepsilon \)-solution in a semi-infinite programming problem with locally Lipschitz data. Optim. Lett. 15, 1759–1772 (2021)

    Article  MathSciNet  MATH  Google Scholar 

  23. Khanh, P.Q., Tung, N.M.: On the Mangasarian–Fromovitz constraint qualification and Karush–Kuhn–Tucker conditions in nonsmooth semi-infinite multiobjective programming. Optim. Lett. 14, 2055–2072 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  24. Khantree, C., Wangkeeree, R.: On quasi approximate solutions for nonsmooth robust semi-infinite optimization problems. Carpathian J. Math. 35, 417–426 (2019)

    Article  MathSciNet  MATH  Google Scholar 

  25. Kim, D.S., Son, T.Q.: An approach to \(\varepsilon \)-duality theorems for nonconvex semi-infinite multiobjective optimization problems. Taiwan. J. Math. 22, 1261–1287 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  26. Lee, J.H., Jiao, L.G.: On quasi \(\varepsilon \)-solution for robust convex optimization problems. Optim. Lett. 11, 1609–1622 (2017)

    Article  MathSciNet  MATH  Google Scholar 

  27. Lee, J.H., Lee, G.M.: On optimality conditions and duality theorems for robust semi-infinite multiobjective optimization problems. Ann. Oper. Res. 269, 419–438 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  28. Lee, J.H., Lee, G.M.: On \(\varepsilon \)-solutions for robust semi-infinite optimization problems. Positivity 23, 651–669 (2019)

    Article  MathSciNet  MATH  Google Scholar 

  29. Long, X.J., Xiao, Y.B., Huang, N.J.: Optimality conditions of approximate solutions for nonsmooth semi-infinite programming problems. J. Oper. Res. Soc. China 6, 289–299 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  30. López, M., Still, G.: Semi-infinite programming. Eur. J. Oper. Res. 180, 491–518 (2007)

    Article  MathSciNet  MATH  Google Scholar 

  31. Loridan, P.: Necessary conditions for \(\varepsilon \)-optimality. Optimality and stability in mathematical programming. Math. Program. Study 19, 140–152 (1982)

    Article  MATH  Google Scholar 

  32. Loridan, P.: \(\varepsilon \)-solutions in vector minimization problems. J. Optim. Theory Appl. 43, 265–276 (1984)

    Article  MathSciNet  MATH  Google Scholar 

  33. Mashkoorzadeh, F., Movahedian, N., Nobakhtian, S.: Robustness in nonsmooth nonconvex optimization problems. Positivity 25, 701–729 (2021)

    Article  MathSciNet  MATH  Google Scholar 

  34. Mordukhovich, B.S., Pérez-Aros, P.: New extremal principles with applications to stochastic and semi-infinite programming. Math. Program. (2020). https://doi.org/10.1007/s10107-020-01548-4

  35. Pham, T.H.: Optimality conditions and duality for multiobjective semi-infinite programming with data uncertainty via Mordukhovich subdifferential. Yugosl. J. Oper. Res. (2021). http://www.yujor.fon.bg.ac.rs/index.php/yujor/article/view/913

  36. Rahimi, M., Soleimani-Damaneh, M.: Characterization of norm-based robust solutions in vector optimization. J. Optim. Theory Appl. 185, 554–573 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  37. Rockafellar, R.T.: Convex Analysis. Princeton Landmarks in Mathematics. Princeton University Press, Princeton (1997)

    Google Scholar 

  38. Shitkovskaya, T., Kim, D.S.: \(\varepsilon \)-efficient solutions in semi-infinite multiobjective optimization. RAIRO-Oper. Res. 52, 1397–1410 (2018)

    Article  MathSciNet  MATH  Google Scholar 

  39. Shitkovskaya, T., Hong, Z., Kim, D.S., Piao, G.R.: Approximate necessary optimality in fractional semi-infinite multiobjective optimization. J. Nonlinear Convex Anal. 21, 195–204 (2020)

    MathSciNet  MATH  Google Scholar 

  40. Son, T.Q., Kim, D.S.: \(\varepsilon \)-Mixed duality for nonconvex multiobjective programs with an infinite number of constraints. J. Glob. Optim. 57, 447–465 (2013)

    Article  MathSciNet  MATH  Google Scholar 

  41. Son, T.Q., Strodiot, J.J., Nguyen, V.H.: \(\varepsilon \)-optimality and \(\varepsilon \)-Lagrangian duality for a nonconvex programming problem with an infinite number of constraints. J. Optim. Theory Appl. 141, 389–409 (2009)

    Article  MathSciNet  MATH  Google Scholar 

  42. Son, T.Q., Tuyen, N.V., Wen, C.F.: Optimality conditions for approximate Pareto solutions of a nonsmooth vector optimization problem with an infinite number of constraints. Acta Math. Vietnam. 45, 435–448 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  43. Studniarski, M., Michalak, A., Stasiak, A.: Necessary and sufficient conditions for robust minimal solutions in uncertain vector optimization. J. Optim. Theory Appl. 186, 375–397 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  44. Su, T.V., Luu, D.V.: Higher-order Karush–Kuhn–Tucker optimality conditions for Borwein properly efficient solutions of multiobjective semi-infinite programming. Optimization (2020). https://doi.org/10.1080/02331934.2020.1836633

  45. Sun, X.K., Fu, H.Y., Zeng, J.: Robust approximate optimality conditions for uncertain nonsmooth optimization with infinite number of constraints. Mathematics 7, 12 (2019)

    Article  Google Scholar 

  46. Sun, X.K., Ten, K.L., Zeng, J., Guo, X.: On approximate solutions and saddle point theorems for robust convex optimization. Optim. Lett. 14, 1711–1730 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  47. Sun, X.K., Tang, L.P., Zeng, J.: Characterizations of approximate duality and saddle point theorems for nonsmooth robust vector optimization. Numer. Funct. Anal. Optim. 41, 462–482 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  48. Sun, X.K., Teo, K.L., Zheng, J., Liu, L.: Robust approximate optimal solutions for nonlinear semi-infinite programming with uncertainty. Optimization 69, 2109–2020 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  49. Sun, X.K., Teo, K.L., Long, X.J.: Characterizations of robust \(\varepsilon \)-quasi optimal solutions for nonsmooth optimization problems with uncertain data. Optimization 70, 847–870 (2021)

    Article  MathSciNet  MATH  Google Scholar 

  50. Tung, L.T.: Karush–Kuhn–Tucker optimality conditions and duality for convex semi-infinite programming with multiple interval-valued objective functions. J. Appl. Math. Comput. 62, 67–91 (2020)

    Article  MathSciNet  MATH  Google Scholar 

  51. Tung, L.T.: Karush–Kuhn–Tucker optimality conditions and duality for multiobjective semi-infinite programming with vanishing constraints. Ann. Oper. Res. (2020). https://doi.org/10.1007/s10479-020-03742-1

  52. Uderzo, A.: On some efficiency conditions for vector optimization problems with uncertain cone constraints: a robust approach via set-valued inclusions. Optimization (2021). https://doi.org/10.1080/02331934.2021.1934681

Download references

Acknowledgements

The author would like to thank the Editor in Chief and the Handling Editor for the help in the processing of the article. The author is very grateful to the Anonymous Referees for many valuable comments and suggestions.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Thanh-Hung Pham.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Pham, TH. Approximate optimality conditions and approximate duality theorems for nonlinear semi-infinite programming problems with uncertainty data. SeMA 80, 111–129 (2023). https://doi.org/10.1007/s40324-021-00276-9

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s40324-021-00276-9

Keywords

Mathematics Subject Classification

Navigation